News
Featured Image
 Jirattawut Domrong / Shutterstock

STOCKHOLM (LifeSiteNews) – Sweden’s Public Health Agency has recommended against jabbing people under 30 with Novavax’s COVID-19 shot.

The “temporary” change in recommendation was announced on November 2 due to the increased risk of heart damage associated with the reception of Novavax’s novel jab.

The Swedish health authority says it wants to wait until the full risks of vaccine-related pericarditis (inflammation of tissue surrounding the heart) and myocarditis (inflammation of the heart muscle) are understood.

Meanwhile in the United States, the Food and Drug Administration (FDA) included a warning that clinical trial data provide evidence for increased risks of myocarditis and pericarditis following administration of Novavax COVID-19 vaccine, but still provided emergency use authorization for the shot anyway.

According to the FDA: “The Fact Sheet for Recipients and Caregivers informs that in most people who have had myocarditis or pericarditis after receiving the vaccine, symptoms began within 10 days following vaccination and that vaccine recipients should seek medical attention right away if they experience any of the following symptoms after vaccination: chest pain, shortness of breath, feelings of having a fast-beating, fluttering or pounding heart.”

In place of the Novavax injection, Swedish public health recommended young people get jabbed with Pfizer’s experimental mRNA injection instead.

It is unclear why Pfizer’s vaccine was recommended, as like Novavax’s, there exists mounting evidence that they too present an increased risk for heart inflammation.

A study from earlier this year found that 29 per cent of young people had heart problems after their second Pfizer dose.

The study, released as a preprint that has not yet been peer-reviewed, examined 301 Thai students between the ages of 13 and 18 who had received the first dose of the shot without any negative effects, and monitored how they reacted to the second dose.

“Cardiovascular effects were found in 29.24% of patients, ranging from tachycardia, palpitation, and myopericarditis,” the preprint said. “Myopericarditis was confirmed in one patient after vaccination. Two patients had suspected pericarditis and four patients had suspected subclinical myocarditis. Conclusion: Cardiovascular effects in adolescents after BNT162b2 mRNA COVID-19 vaccination included tachycardia, palpitation, and myocarditis.”

“The clinical presentation of myopericarditis after vaccination was usually mild, with all cases fully recovering within 14 days,” the researchers added. “Hence, adolescents receiving mRNA vaccines should be monitored for side effects.”

Both the Centers for Disease Control and Prevention (CDC) and the FDA also warn of the risks of heart inflammation post-jab.

Comments

Commenting Guidelines
LifeSiteNews welcomes thoughtful, respectful comments that add useful information or insights. Demeaning, hostile or propagandistic comments, and streams not related to the storyline, will be removed.

LSN commenting is not for frequent personal blogging, on-going debates or theological or other disputes between commenters.

Multiple comments from one person under a story are discouraged (suggested maximum of three). Capitalized sentences or comments will be removed (Internet shouting).

LifeSiteNews gives priority to pro-life, pro-family commenters and reserves the right to edit or remove comments.

Comments under LifeSiteNews stories do not necessarily represent the views of LifeSiteNews.

4 Comments

    Loading...